BibTeX record journals/jcss/HuetH82

download as .bib file

@article{DBLP:journals/jcss/HuetH82,
  author    = {G{\'{e}}rard P. Huet and
               Jean{-}Marie Hullot},
  title     = {Proofs by Induction in Equational Theories with Constructors},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {25},
  number    = {2},
  pages     = {239--266},
  year      = {1982},
  url       = {https://doi.org/10.1016/0022-0000(82)90006-X},
  doi       = {10.1016/0022-0000(82)90006-X},
  timestamp = {Sat, 20 May 2017 00:25:54 +0200},
  biburl    = {https://dblp.org/rec/journals/jcss/HuetH82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics